Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 14 found articles
 
 
  Zero-Sum Ergodic Semi-Markov Games with Weakly Continuous Transition Probabilities
 
 
Title: Zero-Sum Ergodic Semi-Markov Games with Weakly Continuous Transition Probabilities
Author: Jaƛkiewicz, A.
Appeared in: Journal of optimization theory and applications
Paging: Volume 141 (2009) nr. 2 pages 321-347
Year: 2009
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 14 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands